Title

Attractivity and global stability for linearizable difference equations

Document Type

Article

Date of Original Version

5-1-2009

Abstract

Consider the difference equation xn + 1 = f (xn, ..., xn - k), n = 0, 1, ... where k ∈ {0, 1, ...} and the initial conditions are real numbers. We use the linearization of this equation in the form xn + l = underover(∑, i = 1 - l, k) gi xn - i, n = 0, 1, ... where l ∈ {1, 2, ...} and the functions gi : Rk + l → R to investigate the asymptotic behavior of the solutions of the considered equation. We illustrate our results with various examples. © 2008 Elsevier Ltd. All rights reserved.

Publication Title

Computers and Mathematics with Applications

Volume

57

Issue

9

Share

COinS